# SDR USAA2010073091547

- Difficulty date: July 26, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 40,770 hours, 15,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53370601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - CRACK ON TITANIUM L-ANGLE AT FR42 AT KEEL BEAM.  REPLACED L-ANGLE AT FR42 AT KEEL BEAM IAW A320 SRM 51-72-11.
